# SDR R61A201711100829

- Difficulty date: October 30, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AS MARKED FRAME 16 STRINGER 27R - 28R. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-08.
